U.S. doctors online nowAsk doctors free
A 38-year-old member asked:

can you get blurry vision with cialis?

2 doctor answers3 doctors weighed in
Dr. Patricio Gargollo
Pediatric Urology 21 years experience
Yes: This is a side effect of cialis. Not dangerous just annoying patricio c. Gargollo assistant professor, pediatric urology director, pediatric urology robotic and minimally invasive surgery childrens medical center dallas 214-456-0646 www.Childrens.Com.
Dr. Keshav Narain
Retinal Surgery 29 years experience
Yes.: Some visual changes are possible with all drugs in this class. If you look at the package insert, there is a specific warning about optic neuritis. Other side effects include blurry vision, yellow vision, and headache.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Apr 23, 2013

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.